# SDR SWIA2018121145341

- Difficulty date: December 10, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 27,414 hours, 18,700 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: Illuminated
- Location: Rt Brake
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT INBOARD BRAKE OVERHEAT WARNING AFTER TAKEOFF. FOLLOWED QRH. RETURNED TO FIELD. (FLT#3887) CLOSED DEFERRED #2 BRAKE BTMS IAW MEL.
